# SDR UPS96220429

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CRACKED SHEAR TIE AT BS 277 LBL 59 WL 194.  REPAIRED FRAME SHEAR TIE AT STA 277 LBL 59 WL 194 IAW SRM 53-10-04 AND 53-30-02.
